77
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

A Bayesian Semiparametric Approach for Solving the Discrete Calibration Problem

, &
Pages 347-360 | Received 07 Oct 2009, Accepted 01 Nov 2009, Published online: 02 Feb 2010
 

Abstract

In this article, we introduce a semi-parametric Bayesian approach based on Dirichlet process priors for the discrete calibration problem in binomial regression models. An interesting topic is the dosimetry problem related to the dose-response model. A hierarchical formulation is provided so that a Markov chain Monte Carlo approach is developed. The methodology is applied to simulated and real data.

Mathematics Subject Classification:

Acknowledgments

The authors acknowledge extremely helpful suggestions and comments of a referee who in our point of view substantially improved the article.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,090.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.